
Cozyric DX Syrup
Manufacturer
Aseric Pharma
Salt Composition
Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Key Information
Short Description
Cozyric DX Syrup is a combination of two medicines used in the treatment of dry cough, providing temporary relief of cough due to throat irritation, sneezing, and running nose.
Dosage Form
Syrup
Introduction
Cozyric DX Syrup is a combination of two medicines used in the treatment of dry cough. It can provide temporary relief of cough due to throat irritation, sneezing, and running nose. It works by reducing the activity of the brain's cough center and blocking the effects of histamine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cozyric DX Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Cozyric DX Syrup is a combination of two medicines: Chlorpheniramine Maleate and Dextromethorphan Hydrobromide which relieves dry cough. Chlorpheniramine Maleate is an antiallergic which helps reduce cough associated with allergies by blocking the effects of a chemical messenger histamine. Dextromethorphan Hydrobromide is a cough suppressant which relieves cough by reducing the activity of cough center in the brain.
Quick Tips
Measure the syrup with a special dose-measuring spoon or cup, not a regular table spoon Drink extra fluids to help loosen the congestion and lubricate your throat while you are taking this medication It may cause dizziness and drowsiness. Use caution while driving or doing anything that requires concentration Avoid consuming alcohol while taking Cozyric DX Syrup as it can cause excessive drowsiness Inform your doctor if your cough lasts more than 7 days, comes back, or occurs with fever, rash, or headache that lasts
Related Medicines

Tossex DMR Syrup Kiwi Sugar Free

Ambrodil-D Syrup

Viscodyne-D Syrup

Grilinctus-DX Syrup

Zedex Cough Syrup

Cofstop-CDX Syrup

Zedex-SF Cough Syrup Sugar Free

Algicough-DX Syrup

Koffdor-DB Syrup
